# SDR AALA201701099004

- Difficulty date: January 5, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,562 hours, 11,100 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 201300218
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE FUEL GAUGE INDICATION PROBLEM.  RIGHT INNER FUEL QUANTITY DECREASED AROUND 3000 LBS. DECREASE REFLECTED ON FUEL ON BOARD TOTAL, PLANNED FUEL BURN VERSE ACTUAL WITHIN 1500 LBS. DECLARED A FUEL EMERGENCY. FLIGHT LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED WING TANK PROBE 120QT2 IAW AMM 28-42-15.
